I've been taking Mirtazapine 15mg for about 2 1/2 yrs and I've slept pretty well during that span. Just recently it seems to have stopped helping me with my sleep. Would cutting down to 7.5 mg be helpful?
Cutting the dose wouldn't help you sleep. Talk to your dr about it.
You have been taking this med. for over 2 years. Cutting back on the dosage is definitely going to help you get your zzzz's. I take a 5 mg. I just recently started it. It sounds like you have built up a tolerance to your regular dosage. I am not sure what the max dosage is. But I would go in and talk to my Physician to see what can be done about your sleeping problem. I wish I could help more, but this is all can say. Good luck and hope everything works out.
It stopped helping you with your sleep or has your sleep routine changed, the lower doses are supposed to help with sleep, the max I believe is 45mg but at that dose its really targeting depression and not sleep, have you tried melatonin or something else to aid with your sleep, talk to the doc about maybe changing meds, if the new meds don't work at least you could go back to the mirtazapine and maybe your tolerance level will have lowered enough for you to get the effect it had on you in the first place.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Mar 2017 • 2 answers
Updated 29 Oct 2018 • 3 answers
Updated 14 Oct 2015 • 1 answer
Updated 26 May 2016 • 2 answers
Updated 25 Nov 2018 • 1 answer